# SDR ASAA2021100636206

- Difficulty date: October 6, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 29,807 hours, 9,483 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: None
- Location: #1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TC 78472010 CFM56-7 FAN BLADE LUBRICATION FOUND ELASTOMER DISBONDING FROM SPACERS 1,2,3,4,5,6,7,8,10,12,13,14,15,16,17,18,19,20,22,23,AND 24. GROUNDED - YES. REMOVED & REPLACED SPACERS 1,2,3,4,5,6,7,8,10,12,13,14,15,16,17,18,19,20,22,23,&24 PER TC 78472010.
